Lp-solutions for fractional integral equations
MetadataShow full item record
This item's downloads: 0 (view details)
Cited 8 times in Scopus (view citations)
Arshad, Sadia; Lupulescu, Vasile; O’Regan, Donal (2014). Lp-solutions for fractional integral equations. Fractional Calculus and Applied Analysis 17 (1), 259-276
In this article, we examine L (p) -solutions of fractional integral equations in Banach spaces involving the Riemann-Liouville integral operator. Using a compactness type condition, we obtain local and global existence of solutions. Also other types of existence and uniqueness results are established. At the end, an application is given to illustrate the main result.